# SDR CALA2025031202738

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 115,307 hours, 24,812 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0758
- Condition: Faulted
- Location: Zone 800
- Part time: 95,063 hours, 23,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FAULTED,  REMOVED L2 DOOR IN REF TO AMM TASK 25-66-01-004-154 REMOVED AND REPLACED IAW AMM 25-66-01-404-044.  C/W GMM RII, VERIFIED PART NUMBER, SERIAL NUMBER AND EFFECTIVITY.
